I started to write this entry, then accidentally hit the back button on the browser and it was totally lost!!! Not cool.
Well, I'm ending month two on Accutane and let me tell you, month two was horrible! In my last entry, I noted I had been bumped up from 40mg once a day to 30mg twice a day. About a week after the new dosage, I broke out so bad!!! My forehead, chin and jawline were, and still are, covered! This is very disappointing after the great results I had in month one. I had my dermatology appointment today and the doctor reassured me that this does happen on occasion, then proceeded to give me two options; either stick it out and wait for the breakout to go away, or put me on an antibiotic while still on Accutane. I chose to just stick it out, the thought of taking another pill was not appealing to me!
Other than the bad breakout, I'm also experiencing horrible joint pain! Every time I get up it's like "oooohhh", I feel like an old woman! My joint pain is mostly in my low back, hip flexors and neck. I fear it will only get worse with this higher dosage. But hey, at least there is a light at the end of the tunnel! Only a few more months of this
Along with the joint pain, I have dry skin, hair, lips and eyes! For the lips, still using Blistex Moisture Melt which works magically. For skin, just moisturizing twice a day, especially on my face (which I use Cetaphil for). Hair, I use Head and Shoulders, also works well. As far as my eyes, I haven't quite figured that out yet. This is a new one for me. I wear contacts so I guess I just need to find some really great drops.
Lastly, I've still been soooo tired. I don't know for sure if I can attribute this to Accutane, but it truly didn't seem to start until I began taking it. Who knows, that's just what I'm thinking.
That's all for now. Hope for me that this stuff clears up soon!!!